New, Vintage, and Signed Blotter Art
Contribute $30 or more and get a piece of displayable
blotter art. These look great framed on the wall !
Unexpected Interaction
Lisdexamfetamine, Quetiapine, Diphenydramine & Valerian
by Vanessa
Citation:   Vanessa. "Unexpected Interaction: An Experience with Lisdexamfetamine, Quetiapine, Diphenydramine & Valerian (exp104831)". Erowid.org. Jan 16, 2017. erowid.org/exp/104831

 
DOSE:
T+ 0:00
300 mg oral Pharms - Bupropion (daily)
  T+ 0:00 100 mg oral Pharms - Quetiapine (daily)
  T+ 0:00   repeated oral Lisdexamfetamine  
  T+ 0:00 100 mg oral Diphenhydramine (pill / tablet)
  T+ 0:00 4 tablets oral Valerian (roots)
  T+ 2:40 1 tablet oral Pharms - Quetiapine  

BODY WEIGHT: 125 lb


Being an experienced drug user (using everything from benzodiazepines, opiates, morphine, cocaine, MDMA, and most else in between), I did not even stop to think something as 'weak' as valerian root would do much. Oh, was I wrong.

I had been coming down from a stressful, speedy day, having popped 100mg of vyvanse or so throughout the day. I am prescribed vyvanse daily but at a 60mg dose. I was looking for a nice relaxing comedown and some well-deserved deep sleep. It is worth noting that I also take bupropion daily (300mg), and seroquel nightly (100mg) to help my insomnia, but it was proving increasingly ineffective as time went on. Shaky and sleep deprived, I anxiously popped 4 (25mg) benadryl and 4 valerian root pills (it is a dosage I cannot recall, but likely the average standard dose per pill), along with my nightly seroquel.

I waited about 40 minutes, chatting with friends on the phone and searching the Internet casually when I felt a strange, unfamiliar pang of confusion. I became increasingly disoriented. It was roughly 10pm by this time and the darkness began to alarm me.

Open eye visuals were prominent, ranging from patterns to flying insects. I had enough sense about me to know that these were figments of my imagination, but I was alarmed nonetheless. I began to hear distant voices and creaking from downstairs. I hid in my bathroom with the lights and fan on for what I thought to be ten minutes (but was really 2 hours).

I began texting friends in a desperate attempt to stay connected with reality, but no one was awake at the time and that contributed to my anxiety greatly. In a panic, I tiptoed downstairs with a bottle of mace (pepper spray) and grabbed a second seroquel pill, thinking it would help reduce the paranoia and help me get to sleep.

Indeed it did, but it got worse before it got better. I truly believed there was an intruder in my house trying to kill me, which is quite illogical seeing I have 2 security systems and live in a neighborhood where crime is low. I laid in bed sweating and shaking, and eventually drifted off to sleep.

What I gained from this experience was surprisingly valuable. I realized I needed to cool it with the excessive amphetamine usage (which I struggle with) and take better care of my body, to prevent my mind from going into a void I can no longer control.

Exp Year: 2014ExpID: 104831
Gender: Female 
Age at time of experience: 17 
Published: Jan 16, 2017Views: 4,269
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Lisdexamfetamine (589), Pharms - Quetiapine (273), Diphenhydramine (109) : Difficult Experiences (5), Combinations (3), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults